MathSciNet Relay Station
MathSciNet bibliographic data
MR2198138 26D10 (26D15 46E35 74G99)
Acosta, Gabriel; Durán, Ricardo G.; Lombardi, Ariel L. Weighted Poincaré and Korn inequalities for Hölder $\alpha$ domains. Math. Methods Appl. Sci. 29 (2006), no. 4, 387–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement